MSU Featured Author: Dr. Tan Zhang


Dr. Tan Zhang, Professor of Mathematics & Statistics, is our Featured MSU Author. His article, “On the uniqueness and non-uniqueness of the positive Z-eigenvector for transition probability tensors,” is featured in the Journal of Mathematical Analysis and Applications. 

 Volume: 408       Issue: 2       Pages: 525-540      Published: December 2013

To read more information on the article, click here.

On behalf of everyone at University Libraries, we wish to congratulate Dr. Tan Zhang on his published work.


Leave a Reply

Fill in your details below or click an icon to log in: Logo

You are commenting using your account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )


Connecting to %s